# SDR M3HA95014

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 308
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: 60001
- Condition: Broken
- Location: Pax Door
- Part time: 1,687 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 704 - DURING C1P7 INSPECTION, THE PASSENGER STAIR EMERGENCY FLOOD LIGHT WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHT SOCKET.  OPERATIONAL TEST GOOD.  (M)
